中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Ricci collineations of static space times with maximal symmetric transverse spaces
作者: Akbar, M ;  蔡荣根
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 2006
卷号: 45, 期号:1, 页码:95-104
关键词: CURVATURE COLLINEATIONS ;  MATTER COLLINEATIONS ;  CONSERVATION LAWS ;  FLAT ;  CLASSIFICATION ;  RELATIVITY ;  VECTORS
学科分类: Physics
通讯作者: Akbar, M , Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China
部门归属: Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: A complete classification of static space times with maximal symmetric transverse spaces is provided, according to their Ricci collineations. The classification is made when one component of Ricci collineation vector field V is non-zero (cases 1 similar to 4), two components of V axe non-zero (cases 5 similar to 10), and three components of V are non-zero (Cases 11 similar to 14), respectivily. Both non-degenerate (detR(ab)not equal 0) as well as the degenerate (detR(ab)=0) cases are discussed and some new metrics are found.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000234942700018
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/6067
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Ricci Collineations of Static Space Times with Maximal Symmetric Transverse Spaces.pdf(202KB)----开放获取View Download

Recommended Citation:
Akbar, M,Cai, RG. Ricci collineations of static space times with maximal symmetric transverse spaces[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2006,45(1):95-104.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Akbar, M]'s Articles
 [Cai, RG]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Akbar, M]‘s Articles
 [Cai, RG]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Ricci Collineations of Static Space Times with Maximal Symmetric Transverse Spaces.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace